# SDR IPXA2018070531394

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 31,111 hours, 21,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM ENTRY DOOR AT CRUISE ALTITUDE. PRESSURIZED THE AIRCRAFT AN FOUND SMALL LEAK AT MAIN CARGO DOOR REPAIR PER MM 52 09 00. ALSO FOUND SMALL LEAK AT CREW ENTRY DOOR . CLEANED CREW ENTRY DOOR SEAL AND PRESSURIZED. NO LEAKS NOTED. OK PER MM 52 09 00 .
